×

Found 3,033 Documents (Results 1–100)

100
MathJax

Integral analogue of the first initial-boundary value problem for second-order hyperbolic and parabolic equations. (English. Russian original) Zbl 1487.35006

Math. Notes 111, No. 4, 562-570 (2022); translation from Mat. Zametki 111, No. 4, 540-550 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness criterion for solutions of nonlocal problems on a finite interval for abstract singular equations. (English. Russian original) Zbl 07488476

Math. Notes 111, No. 1, 20-32 (2022); translation from Mat. Zametki 111, No. 1, 24-39 (2022).
MSC:  34G10 34B10 34B16
PDF BibTeX XML Cite
Full Text: DOI

Inverse scattering transform for a nonlocal derivative nonlinear Schrödinger equation. (English. Russian original) Zbl 1486.81097

Theor. Math. Phys. 210, No. 1, 31-45 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 38-53 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On solvability of the Dirichlet and Neumann boundary value problems for the Poisson equation with multiple involution. (Russian. English summary) Zbl 1485.35138

MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software